# SDR IXXA20151221083

- Difficulty date: December 21, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 58,917 hours, 21,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE ENGAGE LIGHT NOT ON WHEN DOOR IS ARMED.  DEFERRED MAINTENANCE ITEM 46637, INITIATED WITH SPECIAL CONDITIONS IAW AMM 25-66-05-2.  CAT C NO FLY DATE 01 01 2016.  RELAMPED L4 DOOR ARMED INDICATOR LIGHT IAW AMM 33-13-00.  OPERATIONAL CHECKED SATISFACTORY.  ACFT RELEASED TO SERVICE.
